# SDR DLM90030844

- Difficulty date: September 9, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 24,060 hours, 12,719 cycles
- Engine: Iae V2500A1
- Engine time: 24,102 hours, 12,737 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 24,102 hours, 12,737 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 2 ENG COMPRESSOR STALLS LESS THAN 1.2 EPR.  REPLACED 7TH STAGE BLEED VALVE.
